Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 239, NWS Cleveland, OH

August 2, 2008Erie County, Pennsylvania

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 2, 2008, 3:01 AM EDT for Erie County, Pennsylvania. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2008, 3:01 AM EDT (07:01 UTC)
Expired
Aug 2, 2008, 4:00 AM EDT
In force
59 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

County Erie County, PA

The radar

The Buffalo radar (KBUF), 134 km from the middle of the area, began a volume at 07:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 3:15 AM EDTHAIL 0.88Erie, PA
Aug 2, 3:15 AM EDTHAIL 1Erie, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 7.0 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2008-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 511 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2008-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
511 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1125 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 020701
SVRCLE
PAC049-020800-
/O.NEW.KCLE.SV.W.0239.080802T0701Z-080802T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
301 AM EDT SAT AUG 2 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ERIE COUNTY IN NORTHWEST PENNSYLVANIA...

* UNTIL 400 AM EDT

* AT 259 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ERIE...AND MOVING SOUTHEAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTH
  EAST...UNION CITY AND CORRY

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4186 7982 4209 8021 4217 8012 4217 8009
      4215 8007 4216 8004 4222 7993 4223 7985
      4227 7979 4227 7976 4200 7976 4200 7962
      4185 7961
TIME...MOT...LOC 0701Z 303DEG 21KT 4218 8014

$$

KIELTYKA
2 follow-up statements
000 
WWUS51 KCLE 020721
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
321 AM EDT SAT AUG 2 2008

PAC049-020800-
/O.CON.KCLE.SV.W.0239.000000T0000Z-080802T0800Z/
ERIE PA-
319 AM EDT SAT AUG 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM EDT
FOR EASTERN ERIE COUNTY IN NORTHWEST PENNSYLVANIA...

AT 317 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR ERIE...MOVING SOUTHEAST AT 24 MPH. SOME HAIL WAS 
OCCURRING IN THE CITY OF ERIE. AN INCH OF RAIN COULD FALL WITH THIS 
STORM CAUSING PONDING OF WATER ON ROADS.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
ERIE..UNION CITY AND CORRY

LAT...LON 4186 7982 4209 8021 4217 8012 4217 8009
      4215 8007 4216 8004 4222 7993 4223 7985
      4227 7979 4227 7976 4200 7976 4200 7962
      4185 7961
TIME...MOT...LOC 0719Z 303DEG 21KT 4212 8002

$$

KIELTYKA
000 
WWUS51 KCLE 020741
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
341 AM EDT SAT AUG 2 2008

PAC049-020800-
/O.CON.KCLE.SV.W.0239.000000T0000Z-080802T0800Z/
ERIE PA-
340 AM EDT SAT AUG 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM EDT
FOR EASTERN ERIE COUNTY IN NORTHWEST PENNSYLVANIA...

AT 336 AM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED 10 MILES SOUTHEAST OF ERIE...MOVING SOUTHEAST
AT 24 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNION
CITY AND CORRY

HAIL UP TO QUARTER SIZE WAS REPORTED IN THE CITY OF ERIE AROUND 315 
AM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO 
PROTECT LIFE AND PROPERTY.

LAT...LON 4186 7982 4209 8021 4217 8012 4217 8009
      4215 8007 4216 8004 4222 7993 4223 7985
      4227 7979 4227 7976 4200 7976 4200 7962
      4185 7961
TIME...MOT...LOC 0740Z 303DEG 21KT 4205 7988

$$

KIELTYKA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 1:39 AM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Aug 2, 1:39 AM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
139 AM EDT SAT AUG 2 2008

.SYNOPSIS...
UPPER LEVEL TROUGH WILL MOVE ACROSS LAKE ERIE TONIGHT AND INTERACT WITH
A STATIONARY BOUNDARY THAT IS LOCATED OVER NORTHERN OHIO. SURFACE
HIGH PRESSURE WILL BUILD ACROSS THE REGION IN THE WAKE OF A COLD
FRONT THAT WILL MOVE INTO PENNSYLVANIA BY SATURDAY AFTERNOON. THIS
AREA OF HIGH PRESSURE WILL THEN SLIDE EASTWARD AND OFF THE
ATLANTIC COAST ON MONDAY AS THE NEXT STORM SYSTEM TAKES SHAPE
ACROSS THE UPPER GREAT LAKES.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
NOW THAT THE TSRA OVER THE SWRN PORTION OF THE FORECAST AREA
HAVE PUSHED SOUTH OF THE AREA CAN CONCENTRATE ON THE STORMS MOVING
ACROSS LAKE ERIE.  CURRENTLY WEAK LOW NOW BETWEEN DTW AND TOL WITH
COLD FRONT EXTENDING WEST INTO SRN IOWA. WARM FRONT FROM THE LOW
OVER LAKE ERIE NORTH OF ERIE PA. SHOWERS AND TSRA MOVING ACROSS
LAKE ERIE AND LOWER MICHIGAN WILL BEGIN TO MOVE ACROSS HE EASTERN
HALF OF THE AREA OVERNIGHT.

STATIONARY BOUNDARY STILL LOOKS TO BE NEAR A FKL TO MNN TO FWA
LINE. STARTING TO BREAK THE CAP ACROSS NORTHWESTERN OHIO AND
EXPECT TO SEE SOME SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS THE
WESTERN CWA THROUGH THE EVENING. CAPE VALUES ARE RUNNING BETWEEN
1500 AND 2000 ACROSS THIS AREA WITH THE SHEAR EXPECTED TO IMPROVE
AS THE SHORT WAVE OVER THE UPPER LAKES APPROACHES. WILL HAVE TO
WATCH THE EVOLUTION OF A POTENTIAL MCS OVER MICHIGAN TONIGHT AS IT
ROLLS ACROSS LAKE ERIE TO THE NORTH OF THE STATIONARY BOUNDARY. SEVERE
THUNDERSTORMS WILL BE POSSIBLE WITH THE MAIN THREAT LIKELY STRONG
WINDS. HOWEVER LARGE HAIL MAY BE POSSIBLE WITH THE EVENING
THUNDERSTORMS.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH MONDAY NIGHT/...
COOLER AND DRIER IN THE WAKE OF THE SHORT WAVE ENERGY FOR
SATURDAY INTO SUNDAY. STILL MAY SEE SOME LINGERING
SHOWERS/THUNDERSTORMS FOR THE NORTHEASTERN CWA ON SATURDAY BUT
SHOULD BE WELL EAST BY SUNDAY. DRIER AIR SATURDAY NIGHT AND SUNDAY
NIGHT WILL ALLOW FOR SOME COOL TEMPERATURES WITH MID 50S FOR SEVERAL
LOCATIONS.

MOISTURE LEVELS WILL ONCE AGAIN INCREASE AS SURFACE HIGH PRESSURE
SLIDES EASTWARD LATE MONDAY INTO TUESDAY. THIS WILL ALLOW FOR THE
RETURN OF THUNDERSTORM CHANCES MONDAY NIGHT THAT WILL CONTINUE
INTO TUESDAY NIGHT AHEAD OF THE NEXT STORM SYSTEM THAT WILL MOVE
OVER THE REGION.

TEMPERATURES WILL BE PLEASANT SATURDAY AND SUNDAY WITH HIGHS IN
THE LOWER TO MIDDLE 80S. WARMER FOR MONDAY AND TUESDAY AS
SOUTHWESTERLY WINDS RETURN. HIGHS WILL APPROACH 90 DEGREES ON
MONDAY WITH UPPER 80S TO MIDDLE 90S COMMON ON TUESDAY.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
THE GFS AND ECMWF ARE RATHER SIMILAR DURING THE PERIOD IN LOWERING
HEIGHTS ACROSS THE EASTERN STATES AND CARVING OUT A LARGE DEEP
UNSEASONABLY COOL UPPER TROUGH OVER ONTARIO AND THE UPPER LAKES
THROUGH THE PERIOD. TEMPERATURES WILL COOL THROUGH THE PERIOD WITH
THE BEST CHANCE FOR SHOWERS AND THUNDERSTORMS ON WEDNESDAY AND AGAIN
TOWARD NEXT WEEKEND.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
LOW PRESSURE LOCATED JUST NORTH OF LAKE ERIE WITH COLD FRONT
STRETCHING SW THROUGH NW OH. CURRENT TS ACTIVITY ACROSS THE AREA
WINDING DOWN FOR ALL SITES EXCEPT FOR YNG WHERE TS IS EXPECTED TO
MOVE THROUGH BY 0630Z. FOR DAYBREAK TODAY MENTIONED SOME MVFR
VSBYS ACROSS SITES BUT THINKING THAT WESTERN SITES TOL AND FDY
WILL HAVE BEST CHC OF SEEING MVFR VSBYS. FDY ALREADY DOWN TO 5SM
AND EVEN MENTIONED TEMPO OF IFR TOWARDS DAYBREAK.

FOR TODAY LOOKS LIKE UPPER TROUGHS SWINGS THROUGH THE AREA WHICH
WOULD ALLOW FOR SOME SCT CU WEST OF CLE-MFD LINE. EAST OF THERE
LOOKING FOR CU TO DEVELOP QUICKLY THIS MORNING AND LINGER INTO THE
AFTERNOON. DID NOT MENTION ANY SHRA/TS AT SITES GIVEN LOW
CONFIDENCE. AT THIS TIME THINKING BEST ACTIVITY MAY ACTUALLY
DEVELOP EAST OF THE AREA. FOR CLE AND ERI NEAR LAKESHORE MENTIONED
BKN CU DURING MORNING...BUT WITH ONSHORE FLOW LAKE SHADOW WILL
PUSH CU FIELD INLAND ALLOWING SITES TO SCT OUT BY 18-20Z. BY 00Z
CU SHOULD BE PRETTY MUCH DISSIPATED ACROSS SITES AS HIGH PRESSURE
BUILDS IN. WINDS LGT AND VRB AFTER 03Z SUN WITH SKC. MAY BE THE
CHANCE FOR SOME MVFR VSBYS THOUGH AFT 06Z SUN.

OUTLOOK...EXPECT PRIMARILY VFR SAT NIGHT THROUGH MONDAY. SOME
MVFR CONDITIONS ARE POSSIBLE TUE AND WED FROM SCATTERED
THUNDERSTORMS. EXPECT IMPROVING CONDITIONS WEDNESDAY.

&&

.MARINE...
LOW PRESSURE MOVING EAST FROM NEAR CHICAGO WILL TAKE A THE
STATIONARY BOUNDARY FROM JUST SOUTH OF THE LAKE NORTHWARD AS A WARM
FRONT.  THE LOW WILL PASS ACROSS NORTHERN OHIO WITH THE SYSTEM EAST
OF THE AREA FOR SATURDAY.  THIS WILL RESULT IN VARIABLE WINDS OVER
THE NEXT 12 HOURS AND WINDS/WAVES DEPENDENT UPON THUNDERSTORM
ACTIVITY.  SOME OF THE THUNDERSTORMS TONIGHT COULD BE SEVERE.  A
WEAKER SECONDARY TROUGH WILL SWING ACROSS THE EASTERN LAKES SATURDAY
FOLLOWED BY HIGH PRESSURE BUILDING INTO THE OHIO VALLEY.  SO
NORTH-NORTHWEST FLOW WILL RELAX GOING INTO THE WEEKEND. WAVES
GETTING NEAR 4 FOOT SATURDAY AFTERNOON EAST HALF.  HIGH OVERHEAD
SUNDAY AND EAST OF THE LAKE MONDAY WITH THE LAKE CALM.  NEXT COLD
FRONTAL PASSAGE FOR WEDNESDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...MULLEN
NEAR TERM...DJB/MULLEN
SHORT TERM...MULLEN
LONG TERM...REL
AVIATION...ABE
MARINE...OUDEMAN
Hazardous weather outlook, Aug 1, 3:26 PM EDT, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
326 PM EDT FRI AUG 1 2008

LEZ061-142>149-162>169-OHZ009>014-019>023-029>033-038-047-089-
PAZ001>003-021930-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-ERIE OH-LORAIN-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
326 PM EDT FRI AUG 1 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS DEVELOPING ACROSS MICHIGAN MAY DEVELOP INTO A LARGE
CLUSTER OF THUNDERSTORMS LATER THIS EVENING AND MOVE ACROSS LAKE
ERIE INTO NORTHERN OHIO. STRONG DAMAGING WINDS WILL BE POSSIBLE
WITH THIS AREA OF THUNDERSTORMS THROUGH THE NIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ003-006>008-017-018-027-028-036-037-021930-
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION-
MORROW-
326 PM EDT FRI AUG 1 2008

...SEVERE THUNDERSTORM WATCH 787 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH

SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHWESTERN OHIO NEAR
A STATIONARY FRONT THAT STRETCHES FROM MARION TO FORT WAYNE. THE
MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. A SECOND ROUND
OF THUNDERSTORMS WILL MOVE TOWARDS NORTHERN OHIO FROM MICHIGAN
LATER TONIGHT WITH THE MAIN THREAT BEING STRONG DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Aug 2, 12:00 AM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1200 AM EDT SAT AUG 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     HAIL             7 NE PORT CLINTON       41.58N 82.84W
08/01/2008  E0.75 INCH       OTTAWA             OH   TRAINED SPOTTER

            HAIL WAS AT CATAWBA.

1155 PM     HAIL             PORT CLINTON            41.51N 82.94W
08/01/2008  E0.88 INCH       OTTAWA             OH   PUBLIC

&&

KIELTYKA
Local storm report, Aug 2, 12:29 AM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1229 AM EDT SAT AUG 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     TSTM WND DMG     SANDUSKY                41.46N 82.71W
08/02/2008                   ERIE               OH   PUBLIC

            SEVERAL LARGE BRANCHES DOWN.

&&

KIELTYKA
Local storm report, Aug 2, 12:46 AM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1246 AM EDT SAT AUG 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HAIL             MARBLEHEAD              41.53N 82.72W
08/02/2008  E0.75 INCH       OTTAWA             OH   PUBLIC

1226 AM     TSTM WND DMG     CHARDON                 41.58N 81.21W
08/02/2008                   GEAUGA             OH   TRAINED SPOTTER

            ONE TREE DOWN.

1235 AM     TSTM WND DMG     2 N MIDDLEFIELD         41.49N 81.08W
08/02/2008                   GEAUGA             OH   LAW ENFORCEMENT

            A FEW TREES DOWN.

&&

KIELTYKA
Local storm report, Aug 2, 1:48 AM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
148 AM EDT SAT AUG 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     HAIL             BRISTOLVILLE            41.37N 80.87W
08/02/2008  E0.75 INCH       TRUMBULL           OH   PUBLIC

&&

KIELTYKA

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.